Illinois Journal of Mathematics

On harmonic normal and $Q\sp \#\sb p$ functions

Rauno Aulaskari, Peter Lappan, and Ruhan Zhao

Full-text: Open access

Abstract

We investigate relationships between classes of harmonic functions corresponding to the meromorphic $Q_{p}^{\#}$ classes. We give many analogs to the situations in the corresponding analytic and meromorphic classes, and we give some examples in which the behavior is different in the harmonic classes.

Article information

Source
Illinois J. Math., Volume 45, Number 2 (2001), 423-440.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138348

Digital Object Identifier
doi:10.1215/ijm/1258138348

Mathematical Reviews number (MathSciNet)
MR1878612

Zentralblatt MATH identifier
0989.30025

Subjects
Primary: 30D45: Bloch functions, normal functions, normal families
Secondary: 30A05: Monogenic properties of complex functions (including polygenic and areolar monogenic functions)

Citation

Aulaskari, Rauno; Lappan, Peter; Zhao, Ruhan. On harmonic normal and $Q\sp \#\sb p$ functions. Illinois J. Math. 45 (2001), no. 2, 423--440. doi:10.1215/ijm/1258138348. https://projecteuclid.org/euclid.ijm/1258138348


Export citation